# SDR USAA980200

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AU
- Make and model: Boeing 737201
- Aircraft serial: 22798
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 40,455 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-5' CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK NOSE GEAR ACTUATOR SUPPORT BEAM WEB AT RIVET HOLE, STA 227.8 + 4 INCHES.  DOUBLER INSTALLED PER SRM 51-40-2, REPAIRED PER SRM 51-40-2.  (X)
